On limit cycles for a class of dynamical systems with a cylindrical phase space
Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 752-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_5_a2,
author = {M. V. Dolov and E. V. Kruglov},
title = {On limit cycles for a class of dynamical systems with a cylindrical phase space},
journal = {Differencialʹnye uravneni\^a},
pages = {752--758},
year = {1995},
volume = {31},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_5_a2/}
}
M. V. Dolov; E. V. Kruglov. On limit cycles for a class of dynamical systems with a cylindrical phase space. Differencialʹnye uravneniâ, Tome 31 (1995) no. 5, pp. 752-758. http://geodesic.mathdoc.fr/item/DE_1995_31_5_a2/